# SDR DALA2016122710074

- Difficulty date: December 18, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 71,305 hours, 19,891 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTS SMOKE COMING FROM NR 2 OVEN WHEN POWER APPLIED.REMOVED PWR AND SMOKE WENT AWAY. REPLACED FWD GALLEY 2 OVEN. OPS NORMAL.
